# SDR DL738060618

- Difficulty date: August 1, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 12,699 hours, 9,857 cycles
- Engine: Ge CFM567B24
- Engine time: 12,457 hours, 10,468 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM567
- Part serial: 877473
- Condition: Leaking
- Location: Nr 1
- Part time: 12,457 hours, 10,468 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST OIL QTY RESULTING IN INFLIGHT SHUTDOWN.  INSP CHIP DET AND OIL FILTERS, ALL CLN.  SERVICED ENG OIL TO FULL LEAK CK ENG AT IDLE FOUND OIL LEAK FROM THE SUPPLY AND RETURN RE SUMP DRAIN CONTACT ATL MCC SENDING ENG SHOP AMT/A-P2669883/ FOUND OIL FILM TUBE CRACKED.  REPLACED OIL TUBE PER 72-56-00 737-800AMM C/W TEST 3A, NO LEAKS.
